# SDR MV5R055NA

- Difficulty date: June 25, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N6034Q
- Make and model: Mooney M20C
- Aircraft serial: 3237
- Engine: Lyc O360*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Part time: 5,288 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED LT ELEVATOR FOR CRACKED OB RIB PN 430004 AND DAMAGED SKIN.  SENT FOR RESKINED THE ELEVATOR WITH OUT CHANGING THE RIB.  RETURNED THE ELEVATOR TO GET THE RIB CHANGED AND THEY INSTALLED .2500 INCH HYLOCK FASTENERS IN THE BALANCE WEIGHT INSTEAD OF .1875 IRON RIVETS PN 430026999.  WITH THE HYLOCK COLLARS STICKING OUT, THE BALANCE OF THE ELEVATOR WOULD CHANGE IF ICE BUILD UP.  (GL11200406179)
